Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 158, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 17, 2017, 6:03 PM CDT for Blount County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2017, 6:03 PM CDT (23:03 UTC)
- Expired
- Jul 17, 2017, 6:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Blount County, AL
The radar
The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 871 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
825
WUUS54 KBMX 172303
SVRBMX
ALC009-172330-
/O.NEW.KBMX.SV.W.0158.170717T2303Z-170717T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
603 PM CDT MON JUL 17 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Central Blount County in Alabama...
* Until 630 PM CDT
* At 603 PM CDT, a severe thunderstorm was located over Nectar, or
near Cleveland, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Fairview,
Hayden, Nectar, Rosa, Blount Springs, Bangor, Easley, Chamblees
Mill, Remlap, Fowler Spring and Clear Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3402 8648 3381 8661 3394 8683 3394 8682
3396 8682 3395 8679 3403 8672 3403 8670
3406 8671 3405 8668 3408 8670 3409 8669
3408 8669 3409 8666 3412 8664
TIME...MOT...LOC 2303Z 036DEG 5KT 3402 8663
HAIL...0.75IN
WIND...60MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:06 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 17, 3:06 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 306 PM CDT Mon Jul 17 2017 .SHORT TERM... Through Tonight. An upper trof axis was located across south Alabama. A little more convective development has occurred on the back side of the trof than expected. Clusters of thunderstorms have developed along the I-20 and I-22 corridors, moving slowly southwest. More thunderstorm activity was concentrated south of I-85, just south of the upper trof axis. All the activity will decrease in coverage during the evening hours, with only isolated activity expected by 9 pm. 58/rose .LONG TERM... Tuesday through Monday. On Tuesday, the upper low and trough begin to shift eastward as upper-level ridging builds in across the Great Plains. We could see some scattered shower/storm activity in the southern counties thanks to some lift from whatever is left of the weak frontal boundary by the time Tuesday afternoon rolls around. Have only mentioned roughly 30% coverage, but it's possible that we could see less. A high pressure system remains in place through the upcoming week and only slides eastward slightly by the upcoming weekend. Since there won't be much of a pressure gradient across the region, expect winds to remain fairly weak. The upper level ridging builds eastward through the Plains and into Western TN by Thursday before being directly over Northern AL by Friday afternoon. Expect the synoptic scale subsidence to limit convection across the area, helping high temperatures warm well above normal. NAEFS, GEFs, and ENS all point to an anomalous pattern moving through the region. 1000-850mb thickness values in both the GFS and ECMWF are in the 1440-1445m range, which would support air temps in the upper 90s, approaching 100 on Thursday, Friday, and Saturday. The GFS has highs reaching triple digits while the ECMWF is somewhat lower, "only" putting highs in the upper 90s. The good news is that the abundant soil moisture area-wide could help moderate the temps slightly, but unfortunately, that won't help the heat indices, which could exceed 105 in some areas. I have the forecast highs reaching upper 90s, which is more in line with the EC and is better supported given the thickness values. Have increased confidence in the HWO for heat risk on Friday due to the upper-level ridge becoming more centered over us. Have also added a low confidence mention in the HWO for Saturday in addition to Thursday, which is already mentioned. The upper and lower level ridging shifts eastward Sunday into Monday, lowering the thickness values to a more typical range. Expect near normal highs to return in the second half of the weekend. 25/Owen && .AVIATION... 18Z TAF Discussion. Convection today should be more typical of a summertime pattern. An upper trof was located near the I-85 corridor, but little forcing was evident ahead of the trof axis, just deeper moisture. Best chance of storms this afternoon will be at KTOI and included a tempo group for tstm. Elsewhere, handled convection with VCTS. The surface pressure pattern is very weak and surface winds will be variable at less than 5 knots during the day and calm at night. Tstms should dissipate by 03z. Forecasting low clouds during the late night and early morning hours has been difficult in this pattern. Models suggest low level moisture will be highest across south Alabama tonight, and forecast IFR cigs only at KMGM and KTOI. 58/rose && .FIRE WEATHER... Isolated to scattered summertime showers and thunderstorms are expected this afternoon into tonight with best chances in the southeastern counties. Rain chances decrease towards the middle of the week. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 91 71 92 70 / 20 20 10 10 0 Anniston 71 89 72 91 72 / 20 20 10 10 0 Birmingham 72 90 74 92 74 / 20 20 10 10 0 Tuscaloosa 73 92 74 93 74 / 20 20 10 20 10 Calera 72 90 73 92 73 / 20 30 10 20 0 Auburn 71 87 73 90 73 / 30 30 10 20 10 Montgomery 73 91 74 94 75 / 30 30 10 20 10 Troy 71 89 72 92 72 / 30 40 10 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jul 17, 4:14 AM CDT, 13 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 414 AM CDT Mon Jul 17 2017 ALZ011>015-017>050-181215- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 414 AM CDT Mon Jul 17 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. High temperatures are forecast to be in the mid to upper 90s on Thursday, Friday, and Saturday. Heat indices could exceed 105 across western Alabama. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not anticipated at this time.
In the hours before
Local storm report, Jul 17, 5:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG 1 SSE NOCCALULA FALLS 34.03N 86.02W
07/17/2017 ETOWAH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON TYLER STREET.
&&
MALLocal storm report, Jul 17, 5:34 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 1 WNW WALNUT GROVE 34.07N 86.30W
07/17/2017 ETOWAH AL PUBLIC
A FEW TREES WERE BLOWN DOWN AROUND WALNUT
GROVE.
&&
MALLocal storm report, Jul 17, 5:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 1 SW MOUNTAIN BROOK 33.49N 86.77W
07/17/2017 JEFFERSON AL PUBLIC
A LARGE TREE DOWN AND BLOCKING THE ROAD AT
MONTEVALLO ROAD AND OVERHILL ROAD.
&&
MALLocal storm report, Jul 17, 5:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG 1 WNW CAHABA HEIGHTS 33.47N 86.75W
07/17/2017 JEFFERSON AL PUBLIC
TREES DOWN ON OVERTON ROAD.
&&
MALLocal storm report, Jul 17, 5:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT MON JUL 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 W BALD ROCK 33.60N 86.46W
07/17/2017 ST. CLAIR AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR MOODY.
0230 PM TSTM WND DMG 2 W BALD ROCK 33.60N 86.46W
07/17/2017 ST. CLAIR AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR MOODY.
0317 PM TSTM WND DMG LIBERTY PARK 33.49N 86.71W
07/17/2017 JEFFERSON AL PUBLIC
POWER LINES WERE BLOWN DOWN ON NORTH RIVER
ROAD.
0317 PM TSTM WND DMG 1 SE SAMFORD UNIVERSITY 33.45N 86.78W
07/17/2017 JEFFERSON AL PUBLIC
TREES BLOWN DOWN ON SUNSET DRIVE.
0317 PM TSTM WND DMG 1 NNE VESTAVIA HILLS 33.45N 86.78W
07/17/2017 JEFFERSON AL PUBLIC
TREES BLOWN DOWN ON SUNSET DRIVE.
0317 PM TSTM WND DMG 1 NNW LIBERTY PARK 33.49N 86.71W
07/17/2017 JEFFERSON AL PUBLIC
POWER LINES WERE BLOWN DOWN ON NORTH RIVER
ROAD.
0320 PM TSTM WND DMG 1 SW MOUNTAIN BROOK 33.49N 86.77W
07/17/2017 JEFFERSON AL PUBLIC
A LARGE TREE DOWN AND BLOCKING THE ROAD AT
MONTEVALLO ROAD AND OVERHILL ROAD.
0320 PM TSTM WND DMG 1 NNW VESTAVIA HILLS 33.44N 86.79W
07/17/2017 JEFFERSON AL PUBLIC
TREES BLOWN DOWN ON SOUTHRIDGE DRIVE.
0320 PM TSTM WND DMG VESTAVIA HILLS 33.44N 86.79W
07/17/2017 JEFFERSON AL PUBLIC
TREES BLOWN DOWN ON SOUTHRIDGE DRIVE.
0320 PM TSTM WND DMG 1 SW MOUNTAIN BROOK 33.49N 86.77W
07/17/2017 JEFFERSON AL PUBLIC
A LARGE TREE DOWN AND BLOCKING THE ROAD AT
MONTEVALLO ROAD AND OVERHILL ROAD.
0322 PM TSTM WND DMG 1 WNW CAHABA HEIGHTS 33.47N 86.75W
07/17/2017 JEFFERSON AL PUBLIC
TREES DOWN ON OVERTON ROAD.
0326 PM TSTM WND DMG 2 WNW CEDAR BLUFF 34.24N 85.63W
07/17/2017 CHEROKEE AL EMERGENCY MNGR
POWER LINES WERE BLOWN DOWN ON CR 44, CR
698, AND CR 102 NEAR CEDAR BLUFF.
0326 PM TSTM WND DMG 2 NW CEDAR BLUFF 34.24N 85.63W
07/17/2017 CHEROKEE AL EMERGENCY MNGR
POWER LINES WERE BLOWN DOWN ON CR 44, CR
698, AND CR 102 NEAR CEDAR BLUFF.
0332 PM HAIL 1 WSW THE SUMMIT 33.44N 86.74W
07/17/2017 E0.25 INCH JEFFERSON AL PUBLIC
0332 PM HAIL 1 SW THE SUMMIT 33.44N 86.74W
07/17/2017 E0.25 INCH JEFFERSON AL PUBLIC
0336 PM HAIL 1 S SAMFORD UNIVERSITY 33.45N 86.79W
07/17/2017 E0.25 INCH JEFFERSON AL PUBLIC
0336 PM TSTM WND DMG 1 WNW VESTAVIA HILLS 33.44N 86.80W
07/17/2017 JEFFERSON AL AMATEUR RADIO
TREES DOWN ON INDIAN HILLS ROAD AND MISSION
ROAD.
0336 PM TSTM WND DMG 1 WNW VESTAVIA HILLS 33.44N 86.80W
07/17/2017 JEFFERSON AL AMATEUR RADIO
TREES DOWN ON INDIAN HILLS ROAD AND MISSION
ROAD.
0336 PM HAIL 1 S SAMFORD UNIVERSITY 33.45N 86.79W
07/17/2017 E0.25 INCH JEFFERSON AL PUBLIC
0340 PM HAIL SAND ROCK 34.24N 85.77W
07/17/2017 E0.25 INCH CHEROKEE AL PUBLIC
0340 PM HAIL SAND ROCK 34.24N 85.77W
07/17/2017 E0.25 INCH CHEROKEE AL PUBLIC
0343 PM TSTM WND DMG 2 NNW LEESBURG 34.21N 85.79W
07/17/2017 CHEROKEE AL EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN NEAR THE
INTERSECTION OF CR 70 AND CR 36 NEAR SAND
ROCK.
0343 PM TSTM WND DMG SAND ROCK 34.25N 85.77W
07/17/2017 CHEROKEE AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN ON
SAND ROCK AVENUE.
0343 PM TSTM WND DMG SAND ROCK 34.25N 85.77W
07/17/2017 CHEROKEE AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN ON
SAND ROCK AVENUE.
0343 PM TSTM WND DMG 2 NNW LEESBURG 34.21N 85.79W
07/17/2017 CHEROKEE AL EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN NEAR THE
INTERSECTION OF CR 70 AND CR 36 NEAR SAND
ROCK.
0400 PM TSTM WND DMG 1 WNW SLACKLAND 34.13N 85.84W
07/17/2017 ETOWAH AL EMERGENCY MNGR
TREES DOWN BLOCKING A LANE ON US HIGHWAY 411
NEAR THE ETOWAH AND CHEROKEE COUNTY LINE.
0400 PM TSTM WND DMG 1 WNW SLACKLAND 34.13N 85.84W
07/17/2017 CHEROKEE AL EMERGENCY MNGR
TREES DOWN BLOCKING A LANE ON US HIGHWAY 411
NEAR THE ETOWAH AND CHEROKEE COUNTY LINE.
0430 PM TSTM WND DMG 2 S WILSONIA 34.07N 85.91W
07/17/2017 ETOWAH AL EMERGENCY MNGR
A LARGE TREE AND POWER LINES DOWN ON ROSS
DRIVE AND COATES BEND ROAD.
0430 PM TSTM WND DMG 2 S WILSONIA 34.07N 85.91W
07/17/2017 ETOWAH AL EMERGENCY MNGR
A LARGE TREE AND POWER LINES DOWN ON ROSS
DRIVE AND COATES BEND ROAD.
0439 PM TSTM WND DMG GOODYEAR-GADSDEN 34.01N 85.98W
07/17/2017 ETOWAH AL PUBLIC
TREE DOWN ON EAST MEIGHAN BLVD BLOCKING A
LANE.
0439 PM TSTM WND DMG GOODYEAR-GADSDEN 34.01N 85.98W
07/17/2017 ETOWAH AL PUBLIC
TREE DOWN ON EAST MEIGHAN BLVD BLOCKING A
LANE.
0442 PM TSTM WND DMG 1 NW GADSDEN 34.02N 86.02W
07/17/2017 ETOWAH AL EMERGENCY MNGR
A LARGE TREE AND SEVERAL POWER POLES KNOCKED
DOWN ON TUSCALOOSA AVENUE.
0442 PM TSTM WND DMG 1 WNW GADSDEN 34.02N 86.02W
07/17/2017 ETOWAH AL EMERGENCY MNGR
A LARGE TREE AND SEVERAL POWER POLES KNOCKED
DOWN ON TUSCALOOSA AVENUE.
0444 PM TSTM WND DMG 1 NW GADSDEN 34.02N 86.02W
07/17/2017 ETOWAH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN AT 12TH STREET
AND ALABAMA AVENUE.
0444 PM TSTM WND DMG 1 WNW GADSDEN 34.02N 86.02W
07/17/2017 ETOWAH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN AT 12TH STREET
AND ALABAMA AVENUE.
0448 PM TSTM WND DMG 2 W BALD ROCK 33.60N 86.46W
07/17/2017 ST. CLAIR AL PUBLIC
A FEW TREES WERE BLOWN DOWN NEAR MOODY.
0512 PM TSTM WND DMG 1 WNW WALNUT GROVE 34.07N 86.30W
07/17/2017 ETOWAH AL PUBLIC
A FEW TREES WERE BLOWN DOWN AROUND WALNUT
GROVE.
0512 PM TSTM WND DMG 1 WNW WALNUT GROVE 34.07N 86.30W
07/17/2017 ETOWAH AL PUBLIC
A FEW TREES WERE BLOWN DOWN AROUND WALNUT
GROVE.
0527 PM HAIL SNEAD 34.12N 86.39W
07/17/2017 E0.25 INCH BLOUNT AL PUBLIC
AND WINDS OF 40-45MPH.
0527 PM HAIL SNEAD 34.12N 86.39W
07/17/2017 E0.25 INCH BLOUNT AL PUBLIC
AND WINDS OF 40-45MPH.
0531 PM TSTM WND DMG 1 SSE NOCCALULA FALLS 34.03N 86.02W
07/17/2017 ETOWAH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON TYLER STREET.
0531 PM TSTM WND DMG 1 SE NOCCALULA FALLS 34.03N 86.02W
07/17/2017 ETOWAH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON TYLER STREET.
&&Special weather statement, Jul 17, 6:00 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
600 PM CDT MON JUL 17 2017
ALZ017-172345-
Blount AL-
600 PM CDT MON JUL 17 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLOUNT COUNTY UNTIL 645
PM CDT...
At 600 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nectar, or near Cleveland, moving southwest at 5 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Fairview,
Hayden, Nectar, Rosa, Blount Springs, Bangor, Easley, Chamblees Mill,
Remlap, Fowler Spring and Clear Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3402 8648 3381 8661 3394 8683 3396 8682
3395 8679 3397 8678 3397 8677 3399 8676
3400 8674 3403 8672 3403 8670 3406 8671
3405 8668 3408 8670 3409 8669 3408 8669
3409 8666 3412 8664
TIME...MOT...LOC 2300Z 036DEG 5KT 3402 8663
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:55 PM CDT | Special Weather Statement | BMX | Jefferson | 35 min |
| Jul 17, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 32 min |
| Jul 17, 3:26 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Jul 17, 3:37 PM CDT | Special Weather Statement | BMX | Cherokee | 38 min |
| Jul 17, 3:42 PM CDT | Special Weather Statement | BMX | Randolph | 33 min |
| Jul 17, 3:45 PM CDT | Special Weather Statement | BMX | Shelby | 45 min |
| Jul 17, 4:05 PM CDT | Special Weather Statement | BMX | Etowah | 40 min |
| Jul 17, 4:29 PM CDT | Special Weather Statement | BMX | Tallapoosa | 46 min |
| Jul 17, 5:04 PM CDT | Special Weather Statement | BMX | Etowah | 26 min |
| Jul 17, 5:07 PM CDT | Special Weather Statement | BMX | Macon | 38 min |
| Jul 17, 5:26 PM CDT | Special Weather Statement | BMX | Blount | 49 min |
| Jul 17, 6:00 PM CDT | Special Weather Statement | BMX | Blount | 45 min |
| Jul 17, 6:16 PM CDT | Special Weather Statement | BMX | Elmore | 29 min |
| Jul 17, 6:50 PM CDT | Special Weather Statement | BMX | Chilton | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.